# SDR EE4Y2022031015231

- Difficulty date: February 19, 2022
- Submitted: March 10, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N306NV
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 47,298 hours, 29,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pressure Deck
- Part number: UNK
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE ACCOMPLISHMENT WERE FOUND TWO ATTACHING FASTENER HOLES WITH CRACKS LOCATED AT LH PRESSURE DECK MEMBRANE ONLY AT FR36 STR30-31LH, THE DAMAGES WERE FOUND OUT OF ALLOWABLE DAMAGE LIMITS AS PER SB A320-1263 AND SB A320-1264, DUE TO THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL. AFTER AIRBUS EVALUATION, REPAIR INSTRUCTIONS WERE PROVIDED UNDER DOSSIER 81029141. THE REPAIR WAS UNDLE UNDER COO JOB A1M078 ITEM 1-6
